# SDR AALA202110016979

- Difficulty date: September 21, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 36,401 hours, 14,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SUPPORT OF CABIN FLOORBOARD AT STA 540 AND LBL 20, MEASURING L=0.5 IN, W=0.004 IN, D=0.032 IN. REPLACED FLOORBOARD SUPPORT WITH NEW IAW SRM 51-10-02.
